# SDR C2XA95CL096

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator Pnl
- Part number: 3069001005
- Condition: Failed
- Location: Cockpit
- Part time: 5,420 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3263 - CLE-CVG - AFTER TAKEOFF FLAPS SELECTOR TO OUTBOARD FLAPS STAYED AT 15.  DISAGREEMENT LIGHT CAME ON.  RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED ANNUNCIATOR UNIT IAW EMB MM 27-50-05.  AIRCRAFT WAS TEST FLOWN.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
